edoc

Addendum on the Scoring of Gaussian Directed Acyclic Graphical Models

Kuipers, Jack and Moffa, Giusi and Heckerman, David. (2014) Addendum on the Scoring of Gaussian Directed Acyclic Graphical Models. The Annals of Statistics, 42 (4). pp. 1689-1691.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/81029/

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Statistik (Moffa)
UniBasel Contributors:Moffa, Giusi
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Institute of Mathematical Statistics
ISSN:0090-5364
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:13 Apr 2021 13:48
Deposited On:13 Apr 2021 13:48

Repository Staff Only: item control page